# SDR A6WR95005

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N881DV
- Make and model: Bag BAE146200A
- Aircraft serial: E2074
- System (JASC): 5711 · Wing Spar
- Part: Bolt
- Condition: Wrong Nut
- Location: Rt Wing Aft Spar
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING STRUCTURAL INSPECTION, FOUND RIGHT WING REAR SPAR ROOT JOINT ATTACH FITTING BOLT 'B' HAD INCORRECT NUT INSTALLED.  REPLACED WITH PROPER NUT.  (X)
